# SDR DALA2018032902041

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 54,601 hours, 19,755 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON STRINGER 27L, BS 360+2.  REPAIRED THE STRINGER IAW PRI 566493-14, REV 0, 1, 2, 3, 4, AND ERA 566493-14, REV ORIGINAL.
